# SDR ASAA0080116

- Difficulty date: February 10, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53471
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON THE AFT CARGO COMPARTMENT FRAME FORWARD UPPER FLANGE, STATION 1271, LONGERON 28L.  REMOVED CORROSION PER SRM 53-01.  (M)
